Approximations of option prices for a jump-diffusion model

In Suk Wee

Research output: Contribution to journalArticle

Abstract

We consider a geometric Lévy process for an underlying asset. We prove first that the option price is the unique solution of certain integro-differential equation without assuming differentiability and boundedness of derivatives of the payoff function. Second result is to provide convergence rate for option prices when the small jumps are removed from the Lévy process.

Original languageEnglish
Pages (from-to)383-398
Number of pages16
JournalJournal of the Korean Mathematical Society
Volume43
Issue number2
DOIs
Publication statusPublished - 2006 Mar

Keywords

  • Black-scholes model
  • Jump-diffusion model
  • Lévy process
  • Option price

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Approximations of option prices for a jump-diffusion model'. Together they form a unique fingerprint.

  • Cite this